# SDR 2006UALA02049

- Difficulty date: October 23, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 30,341 hours, 11,519 cycles
- Engine: Iae V2522A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT OIL SIGHTGLASS IS EMPTY.   REPLACED RAM AIR TURBINE.  ACCOMPLISHED LEAK CHECK, OPERATIONAL CHECH, AND FUNCTIONAL CHECK.  R.A.T. CHECKED GOOD.
